MathSciNet Relay Station
MathSciNet bibliographic data
MR1616650 30D15 (41A05 43A20)
Kamimoto, Joe; Ki, Haseo; Kim, Young-One On the multiplicities of the zeros of Laguerre-Pólya functions. Proc. Amer. Math. Soc. 128 (2000), no. 1, 189–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement